# SDR CALA0100019

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 18,390 hours, 9,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN MEGAPHONE WAS FOUND INOPERATIVE. THE MEGAPHONE BATTERIES WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
